Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Two remarks on the Suita conjecture

Tom 113 / 2015

Nikolai Nikolov Annales Polonici Mathematici 113 (2015), 61-63 MSC: 32A25, 32F45, 32U35. DOI: 10.4064/ap113-1-3

Streszczenie

It is shown that the weak multidimensional Suita conjecture fails for any bounded non-pseudoconvex domain with $C^{1+\varepsilon }$-smooth boundary. On the other hand, it is proved that the weak converse to the Suita conjecture holds for any finitely connected planar domain.

Autorzy

  • Nikolai NikolovInstitute of Mathematics and Informatics
    Bulgarian Academy of Sciences
    Acad. G. Bonchev St., Block 8
    1113 Sofia, Bulgaria
    and
    Faculty of Information Sciences
    State University of Library Studies
    and Information Technologies
    69A, Shipchenski prohod St.
    1574 Sofia, Bulgaria
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek